[Poll] 1 year on BIG 3, no side effects? | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

[Poll] 1 year on BIG 3, no side effects?

Discussion in 'Men's General Hair Loss Discussions' started by Galaxy86, May 17, 2010.

?

Have you had side effects from being on the big 3 for over a year?

  1. Yes!

    0 vote(s)
    0.0%
  2. No! Not at all!

    25.0%
  3. Yes, but only minor side effects.

    0 vote(s)
    0.0%
  4. No, but I'm not 100% sure.

    50.0%
  5. Yes I can't get it up etc

    0 vote(s)
    0.0%
  6. No, I did have early side effects but they went away over time.

    25.0%
  1. Galaxy86

    Galaxy86 Member

    Joined:
    Mar 16, 2010
    Messages:
    52
    Likes Received:
    3
    Dislikes Received:
    0
    Big 3= Which is finasteride, minoxidil, nizoral usually.
    I'm hoping a poll could give us an idea of how many people really get side effects on this forum. First of all I know the results will be a little off, because a lot of people will join up simply to complain about side effects and so on. But at least it can help give us a perspective of the users experience here.

    If you want to share more info, please do.

    Thanks for your time. :)
     
  2. Shma

    Shma Established Member

    Joined:
    Dec 15, 2009
    Messages:
    458
    Likes Received:
    0
    Dislikes Received:
    0
    Do you seriously expect something from this poll? If yes, the options would be serious and not the way you wrote them down.
     
  3. Galaxy86

    Galaxy86 Member

    Joined:
    Mar 16, 2010
    Messages:
    52
    Likes Received:
    3
    Dislikes Received:
    0
    Why so serious? :)

    Changed it just for you baby ;)
     

Share This Page